[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.145.232.99. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
September 1968

ALLOPURINOL AND MACULAR LESIONS

Arch Ophthalmol. 1968;80(3):415. doi:10.1001/archopht.1968.00980050417028

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

In the June 1968 issue of the Archives Dr. Pinnas reported a case of possible association between macular lesions and the administration of allopurinol in the Registry of Interesting Cases (79:786-787 [June]).

In January 1965, a patient of mine who was also receiving allopurinol therapy for gout had a sudden decrease in vision from 20/20 to 20/40 due to small exudative lesions at the macula without any hemorrhages. Three months after discontinuation of allopurinol therapy, the patient's vision returned to 20/20, and this vision has been maintained constantly up to this time.

First Page Preview View Large
First page PDF preview
First page PDF preview
×